Results 1 to 6 of 6

Thread: Change of mirtazapine "brand" causing problems

Hybrid View

Previous Post Previous Post   Next Post Next Post
  1. #1
    Senior Member
    Join Date
    Dec 2007
    Posts
    197

    Default Change of mirtazapine "brand" causing problems

    Anyone had this problem, a change of brand, and suddenly the flushing is horrific?

    Been quite settled for 6 or so months, been on activis brand. Pharmacy gives me a brand called "nomoud" and overnight I have the constant flushy feel on my face, even when I slightly move.

    Annoyed as like I said, it's been a little settled over the past 6 or so months without the constant flushy feel 24/7./


    Thought I'd give it a few days but no improvement. Phoned pharmacy and their giving me a headache about it all

  2. #2
    Member
    Join Date
    Oct 2019
    Posts
    37

    Default

    Quote Originally Posted by Snoop View Post
    Anyone had this problem, a change of brand, and suddenly the flushing is horrific?

    Been quite settled for 6 or so months, been on activis brand. Pharmacy gives me a brand called "nomoud" and overnight I have the constant flushy feel on my face, even when I slightly move.

    Annoyed as like I said, it's been a little settled over the past 6 or so months without the constant flushy feel 24/7./


    Thought I'd give it a few days but no improvement. Phoned pharmacy and their giving me a headache about it all

    Just noticed this post, the pharmacy changed my mirtazapine to the nomad brand as well and I've also noticed an increase in flushing. Really weird I thought most generics should be the same.

    Did your flushing resolve?

  3. #3
    Member
    Join Date
    Nov 2018
    Posts
    88

    Default

    Quote Originally Posted by owldog View Post
    Just noticed this post, the pharmacy changed my mirtazapine to the nomad brand as well and I've also noticed an increase in flushing. Really weird I thought most generics should be the same.

    Did your flushing resolve?
    I have always felt that generics are not the same as branded-even though they say they are. I know I get different side effects from generics

  4. #4
    Member
    Join Date
    Oct 2019
    Posts
    37

    Default

    Quote Originally Posted by Momof View Post
    I have always felt that generics are not the same as branded-even though they say they are. I know I get different side effects from generics
    Yes you're right. I just never put two and two together as I've had increased flushing recently.

    Got 3 boxes of this stuff as well that I'll probably have to throw out and see if I can get another prescription from my GP. Unfortunately all the mirtazapine here is generic, there is no branded version so pot luck with what you end up getting.

  5. #5
    Senior Member
    Join Date
    Aug 2010
    Posts
    1,018

    Default

    Quote Originally Posted by owldog View Post
    Yes you're right. I just never put two and two together as I've had increased flushing recently.

    Got 3 boxes of this stuff as well that I'll probably have to throw out and see if I can get another prescription from my GP. Unfortunately all the mirtazapine here is generic, there is no branded version so pot luck with what you end up getting.
    I agree it's important to find a generic brand you're happy with and then request that specifically if possible. If you find a good independent pharmacy you may find them more likely to be able to supply the particular brand of generic you request, especially if its a private prescription. You can also have your prescription written so that only a certain brand can be supplied e.g. Mirtazapine (Teva) or whatever - but that is then difficult if no pharmacy around you can source that brand, because they're not allowed to supply any other!

  6. #6
    Senior Member Brady Barrows's Avatar
    Join Date
    Jun 2005
    Location
    Centre, Alabama, USA
    Posts
    4,967

    Default

    Quote Originally Posted by owldog View Post
    Just noticed this post, the pharmacy changed my mirtazapine to the nomad brand as well and I've also noticed an increase in flushing. Really weird I thought most generics should be the same.
    Did your flushing resolve?
    Is the brand Remeron you were using that was switched to generic? Apparently mirtazapine has a number of brand names (Afloyan, Amirel, Avanza, Axit, Beron, Calixta, Ciblex, Combar, Divaril, Esprital, Mepirzapine, Mepirzepine) according to this. Have you considered an online pharmacy, i.e., Canadian online pharmacy?
    Last edited by Brady Barrows; 9th February 2020 at 01:56 PM.
    Brady Barrows
    Join the RRDi

Similar Threads

  1. Replies: 2
    Last Post: 17th March 2017, 04:29 AM
  2. Rosacea ruled out "for now".. But "may be future candidate"
    By Martindon in forum General rosacea questions
    Replies: 3
    Last Post: 18th May 2016, 12:46 AM
  3. How to change diet when always red (what is "flushing"?)
    By mindovermatter in forum General rosacea questions
    Replies: 1
    Last Post: 30th August 2015, 04:17 PM
  4. ""No prescription, No side effects, Wonderful, remarkable results! ""
    By ewist in forum General rosacea questions
    Replies: 15
    Last Post: 22nd March 2008, 12:40 AM
  5. Change Name of "Regions" Section
    By irishgenes in forum Meta-forum discussion
    Replies: 2
    Last Post: 28th September 2005, 06:37 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •